Remarks on integral stability

  • Shui-Nee Chow
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 144)


Differential Equation Dynamical System Continuous Function Nonlinear System Closed Relation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    J. Kato and A. Strauss, On the global existence of solutions and Liapuov functions, Annali Mat Pura Appl. 4(77) (1967), p. 303–316.MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    H. Okamura, Condition nécessaire et suffisante remplie par équations différentielles ordinaires sans points de Peano, Mem. Coll. Sci., Kyoto Imperial Univ., Series A. 24(1942), p.21–28.MathSciNetzbMATHGoogle Scholar
  3. 3.
    A. Strauss and J. Yorke, Perturbing uniform asymptotically stable nonlinear systems, J. Diff. Eqn. 6(1969), p. 452–483.MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    T. Yoshizawa, On the stability of solutions of a system of differential equations, Mem. Coll. Sci. Uni. Kyoto. Ser. A, 29(1955), p.27–33.MathSciNetzbMATHGoogle Scholar
  5. 5.
    I. Vrkoc, Integral stability, Czech. Math. J., 9(84) (1959), p. 71–129.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1970

Authors and Affiliations

  • Shui-Nee Chow

There are no affiliations available

Personalised recommendations